# SDR AALA20050747

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS FROM ROW 34 AFT LEFT AND RIGHT HAND SIDES INOPERATIVE.  FOUND CANNON PLUG AT ROW 34 DISCONNECTED.  RESECURED CONNECTOR FOR EMERGENCY LIGHTS FROM ROW 34 AFT ON LEFT AND RIGHT SIDES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
